Does anyone else have skin tingling?

I’m new to all of this, but since I’ve started Symbicort, my skin tingles when I touch it.


Community Answers
  • Erin Rush moderator
    2 years ago

    Hi Wanda T! I am sorry you are dealing with this issue. As Lyn stated, your best bet is to contact your physician as soon as possible and let him/her know what’s going on. I do hope you physician has some answers for you. Thank you for reaching out and best of luck! Best, Erin, COPD.net Team Member.

  • Lyn Harper, RRT moderator
    2 years ago

    Hi Wanda T,

    It seems like not a single person reacts the same to a medication! I guess that’s what makes us each unique.

    While we can’t give you medical advice, it is interesting to note that Symbicort lists “tingling in the hands, feet, or lips” as possible side effects. Anytime you have any symptom or concerning condition after starting a new medication you need to tell your doctor right away. It may be nothing or it may be something – your doctor will have to decide how to proceed.

    Let us know how you make out.

    Regards,
    Lyn (site moderator)

  • Share Your Answer

    Poll